# SDR AALA20120503001

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 42,812 hours, 5,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR AFT EMERGENCY EXIT SIGN 1 LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR AFT EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
